# SDR CALA2021010400005

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 83,168 hours, 32,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5227902620400
- Condition: Cracked
- Location: Rt Overwing Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVER WING HATCH FOUND CRACK AT THE OUTER SKIN 1  AFT OF THE LT LOAD PROFIL TOP AND BOTTOM OF THE NR 2 HORIZONTAL BEAM-A3N B-52-4-6031-AD RELATED NR 9290337/32337.  REMOVED AND REPLACED DAMAGED LT SEGMENT FRAME ON RT AFT OW HATCH, IAW A320 SRM 51-42-11 51-42-11-911-001 AT HAECO LCQ REF 9290337.
